# SDR PCAA0204044

- Difficulty date: April 1, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 22,807 hours, 25,096 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790112
- Part serial: 96088H5091
- Condition: Cracked
- Location: Cockpit
- Part time: 14,117 hours, 15,774 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CO-PILOTS WINDSHIELD IS CRACKED. MAINTENANCE REPLACED FIRST OFFICERS WINDSHIELD. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
